# SDR CA190625022

- Difficulty date: June 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTS APU OIL TEMP CAUTION IN FLIGHT (GEN 2 ALREADY ON MEL).  CORRECTIVE ACTION: IDG REPLACED AND APU OIL COOLER (TC# 20190625022)
